# SDR SAJF20120815027

- Difficulty date: August 8, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N18203
- Make and model: Boeing 747409
- Aircraft serial: 28711
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: A83080047
- Part serial: 5076EL5080EL
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18203) PRE FLIGHT CHECK AMBER MESSAGE APPEAR FIRE BTL B LOWER LT ENG. CK CMC MSG 26039 ENG BTL LT-B LOW PRESSURE, AND TROUBLESHOOTING FOUND ENG BTL LT-B IS EMPTY.  PFM WIRING CK COND NORMAL, REPLACE ENG BTL LEFT B IAW AMM 26-21-03. PFM SQUIB TEST NORMAL.  THE DISC OF FILL AND SAFETY FITTING PORT OF ALL THESE 3 FIRE BTLS (SN: 5076EL, 5080EL & 5072EL) ARE RUPTURED.  BURST RANGE OF FILL-AND-SAFETY FITTING DISC IS 143.  (290). CAL CHECKED THE PNEUMATIC SYS IN THE LT WING BY APU & ENGINE BLEED BUT NO BLEED LEAKING WAS FOUND. THERE ARE 2 EA ENG FIRE BTL (A&B)  LOCATED SIDE BY SIDE IN LT WING L/E COMPARTMENT, BUT ONLY BTL B WAS DISCHARGED FROM RUPTURED FILL AND SAFETY FITTING PORT.  PERFORMED TEMPERATURE MEASURE ON BOTH LT & RT WING L/E COMPARTMENT.  THE HIGHEST TEMP OF LT WING L/E COMPARTMENT WAS 59.6.  COMPARE WITH RT WING WITHOUT BIB DIFFERENCE. CAL IMPORTED 4 BTL (SN: 5076EL, 5080EL, 5072EL & 12442EL) AT THE SAME TIME & REJECTED SN:12442EL DUE THE LEAKAGE WAS FOUND. SUSPECT THE SAME BATCH NR OF OUR FIRE BOTTLE MIGHT HAVE SOMETHING WRONG.  A TEMPERATURE STICKER WAS PUT ON ALL FIRE BOTTLES FOR TEMPERATURE RECORD.  WE CONFIRMED ALL BOTTLES WERE LESS THAN 70  AFTER THE SUBSEQUENT FLIGHT. AFTER 4TH FIRE BOTTLE REPLACEMENT, THE ACFT HAD BEEN DISPATCHED AND CHECK OPS FUNCTION & CONDITION NORMAL AND NO RELATIVE MSG CAME OUT.
